# SDR I5EA2021011900006

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26338
- Aircraft time: 58,901 hours, 37,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 496981
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED BATTERY PACK M1674.  OPERATIONS CHECK GOOD, IAW B737-400 AMM 33-51-02.
